# SDR CALA2025062505861

- Difficulty date: June 22, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 34,749 hours, 12,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DOOR 2L ESCAPE SLIDE PACK AND INFLATION CYLINDER PINNED IAW AMM 25-66-01-000-801 REF LOGPAGE 5282032 REINSTALLED ORIGINAL SLIDE. REMOVED AND STOWED CYLINDER PIN PER AMM 25-66-01-400-801 C/W RII REQUIREMENTS FOR DOOR 2L SLIDE REINSTALLATION. REF AIPC 25-66-00-15
